RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2016, Number 2, Pages 45–62 (Mi basm421)  

Almost periodicity of functions on universal algebras

Mitrofan M. Chobana, Dorin I. Pavelb

a Department of Mathematics, Tiraspol State University, Chişinău, Republic of Moldova, MD 2069
b Department of Informatics, Tiraspol State University, Chişinău, Republic of Moldova, MD 2069

Abstract: The Bohr compactification is well known for groups and semigroups [1,4,7,11,13]. In the present paper the analogue of Bohr compactification is considered for universal algebras. Some questions posed by J. E. Hart and K. Kunen [9] are answered.

Keywords and phrases: universal algebra, compactification, almost periodic function, weakly almost periodic function, stable pseudometric.

Full text: PDF file (210 kB)
References: PDF file   HTML file

Document Type: Article
MSC: 54H10, 06B30, 54C35, 20N15
Received: 31.10.2015
Language: English

Citation: Mitrofan M. Choban, Dorin I. Pavel, “Almost periodicity of functions on universal algebras”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2016, no. 2, 45–62

Citation in format AMSBIB
\Bibitem{ChoPav16}
\by Mitrofan~M.~Choban, Dorin~I.~Pavel
\paper Almost periodicity of functions on universal algebras
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2016
\issue 2
\pages 45--62
\mathnet{http://mi.mathnet.ru/basm421}


Linking options:
  • http://mi.mathnet.ru/eng/basm421
  • http://mi.mathnet.ru/eng/basm/y2016/i2/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:78
    Full text:21
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019